# SDR SWAA992063

- Difficulty date: December 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22340
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND LT AND RT WING T/E INBOARD FORE FLAPS DELAMINATED ON UPPER SURFACE.  REMOVED AND REPLACED BOTH FORE FLAP ASSY'S PER MM.
